# SDR ASAA2015021910713

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 32,595 hours, 9,914 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON MASTER CAUTION RECALL.  ACFT GROUNDED.   ACCOMPLISHED ZONE TEMP CONTROLLER BITE TEST REF MM 21-61-00.  TEST PASSED.  NO HISTORY PAST 30 DAYS.
